# SDR SWIA200515403

- Difficulty date: August 9, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 7,598 hours, 6,630 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 945
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 7,579 hours, 6,620 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP 1/2 SPEED MESSAGE AND FLAP FAIL.  REPLACED FECU IAW AMM TASK 27-51-05.  OPERATIONAL CHECK GOOD.  FLAPS HALFSPEED.
